MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PENCIL,CAUTERY,ROCKER,STERILE,LF,SS

MEDLINE INDUSTRIES, LP MEDLINE; PENCIL,CAUTERY,ROCKER,STERILE,LF,SS
Catalog Number ESRK3000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cautery turned itself on when not in use and when no one had activated it/no buttons were being pushed.
 
Additional Manufacturer Narrative
It was reported that the cautery turned itself on when not in use and when no one had activated it/no buttons were being pushed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
PENCIL,CAUTERY,ROCKER,STERILE,LF,SS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25465906
Report Number1417592-2026-02366
Device Sequence Number16032700
Product Code GEI
UDI-Device Identifier10080196775972
UDI-Public10080196775972
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K040780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberESRK3000
Device Lot Number09525020010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown